# SDR 2001FA0000389

- Difficulty date: April 18, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N5985L
- Make and model: Amrgen AA1
- Aircraft serial: AA10285
- Engine: Lyc O320E2G
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 1020691
- Condition: Corroded
- Location: Mount
- Part time: 2,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED IN UPPER SURFACES OF BOTH LEFT AND RIGHT SUPPORTS.  DETECTED BY PREPING THE SUPPORTS FOR PAINT WITH A STAINLESS STEEL WIRE BRUSH AND SLIGHT RAISED LINE WAS NOTICED.  PICKING REVEALED A LARGE AREA OF POWDER CORROSION AND EXFOLIATION BELOW THE SURFACE.  THE OTHER SUPPORT WAS PICKED AT, THOUGHT THE SURFACE LOOKED OK AND IT WAS ALSO CORRODED AS MUCH AS THE FIRST ONE.  THE SUPPORTS MUST BE REPLACED WHICH IS WELL COVERED IN THE AIRCRAFT MM.  INNERGRANULAR CORROSION IS USUALLY THE RESULT OF DEFECTIVE HEAT TREATING DURING MANUFACTURING AND THIS PART IS USED ON ALL MODELS OF THIS PRODUCT LINE.
